MAUDE Adverse Event Report: OSCOR INC. DESTINO TWIST STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER

OSCOR INC. DESTINO TWIST STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER
Model Number DST0655509
Health Effect - Clinical Code Stenosis (2263)
Date of Event 04/18/2019
Type of Reportable Event Malfunction
Event or Problem Description
Product malfunction.The dialator is inconsistent with the sheath size.The obturator was not flexible enough to go through the uni-directional curve of the sheath.Brief history & indications: advanced atherosclerosis who underwent prior left renal stenting with a balloon expandable covered stent.He has right renal atrophy and was noted to have high-grade stenosis of his left renal artery just distal to the stent likely secondary to intimal hyperplasia.He was therefore offered balloon angioplasty and stent extension.Procedural note: no mention of event in procedural note but procedural methodology utilized described as follows: ultrasound-guided access of the right common femoral artery was performed using a 21-gauge micropuncture set.Due to scar tissue this was dilated up to a 9 french dilator over a stiff amplatz wire.A 6.5 french oscor twist conformable sheath was then advanced up to the level of the left renal artery stent.Under fluoroscopic guidance the conformable sheath was used to selectively catheterize the proximal aspect of the stent and a glidewire and quick cross catheter were able to be easily advanced to the renal hilum.The glidewire was then exchanged for a rosen wire.Left renal arteriogram confirmed high-grade stenosis just distal to the previously placed stent.Next, under fluoroscopic guidance a 5 x 20 mm ever flex protégé stent was successfully deployed in an overlapping fashion with the balloon expandable stent.Drug-eluting balloon angioplasty was then performed with a loop tonics 5 x 4 drug-eluting balloon with prolonged inflation for 1 minute.Completion arteriogram revealed complete resolution of the previous stenosis with widely patent dual branches just distal to the self-expanding uncovered stent.Next, the rosen wire was captured with a quick cross catheter and the oscor sheath was pulled down into the right external iliac artery.An ipsilateral oblique arteriogram was obtained which revealed adequate caliber and location of the access for placement of a closure device.A 6 french angio-seal vip closure device was successfully deployed and excellent hemostasis was obtained.

Brand Name
DESTINO TWIST STEERABLE GUIDING SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd
palm harbor FL 34683
MDR Report Key8599167
Report Number8599167
Device Sequence Number16689482
Product Code DYB
UDI-Device Identifier00885672004019
UDI-Public(01)00885672004019(17)220101(10)C816484
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/24/2019
Report Date (Section F) 04/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDST0655509
Device Catalogue NumberDST0655509
Device Lot NumberC816484
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/10/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight104
Date Report Sent to FDA04/24/2019